# SDR AALA20140421004

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 84,508 hours, 38,074 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR STOP PAD CASTING CRACKED.  R & R STOP PAD CASTING IAW AARD 51-00-05-1.
